Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 13, 2014, 9:47 PM EDT for Warren County, New Jersey; Lehigh County, Northampton County, Pennsylvania. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2014, 9:47 PM EDT (01:47 UTC)
- Expired
- Jun 13, 2014, 11:15 PM EDT
- In force
- 88 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Warren County, NJ, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 117 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 552 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
386
WWUS81 KPHI 140147
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 PM EDT FRI JUN 13 2014
NJZ007-PAZ054-055-061-062-140315-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
947 PM EDT FRI JUN 13 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEHIGH...
NORTHAMPTON...SOUTHEASTERN CARBON...SOUTHERN MONROE AND WARREN
COUNTIES...
AT 942 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALNUTPORT...MOVING
EAST AT 25 MPH.
WIND GUSTS BETWEEN 30 AND 40 MPH ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. AN ADDITIONAL QUICK HALF INCH OF
RAIN IS LIKELY ALONG THE PATH OF THIS THUNDERSTORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR CHAPMAN...BATH...STEUBEN...AND STEUBEN AROUND
1000 PM...NAZARETH...ROSSLAND...AND ROSSLAND AROUND 1010 PM...
BELFAST...EASTLAWN GARDENS AND STOCKERTOWN AROUND 1020 PM.
LAT...LON 4108 7498 4080 7487 4078 7490 4077 7490
4060 7563 4080 7570
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 13, 9:32 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 13, 9:32 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 PM EDT FRI JUN 13 2014
.SYNOPSIS...
A COLD FRONT WILL TRACK ACROSS OUR REGION TONIGHT, FOLLOWED BY HIGH
PRESSURE BUILDING INTO THE MID ATLANTIC STATES SATURDAY. THIS HIGH
PRESSURE WILL MOVE OFFSHORE LATE SUNDAY NIGHT INTO MONDAY, ALLOWING
A WARM FRONT TO LIFT NORTH OF THE AREA MONDAY. A SLOW MOVING COLD
FRONT IS THEN FORECAST TO MOVE ACROSS THE GREAT LAKES TO NORTHEAST
STATES MONDAY NIGHT INTO TUESDAY, WITH ANOTHER FRONTAL BOUNDARY
NEARING THE REGION INTO WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
NO BIG CHANGES. NOT THE MOST SOLID OF LINES, BUT STILL SOME STORMS
WITH HEAVY RAIN TO MOVE THROUGH. THE COSPA TREND IS SLIGHTLY BEEFIER
SO WE WILL HOLD ONTO THE FFA FOR AT LEAST ONE MORE UPDATE.
LINES OF SCATTERED HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS ARE
STILL MOVING EAST ACROSS PA IN THE HIGH PWAT AIRMASS. THOSE STORMS
SHOULD BE ON THE WANE AFTER 03Z. STILL... NEED TO BE GUARDED ABOUT
TAKING DOWN THE FFA AT THIS MOMENT....ESPECIALLY IF A BAND CROSSES
VERY VULNERABLE AREAS THAT HAVE ALREADY RECEIVED 2 TO 3 INCHES OF
RAIN TODAY.
PATCHY FOG POSSIBLE LATE AS IT CLEARS AND MIXING DOES NOT OCCUR
IMMEDIATELY BEHIND THE COLD FRONT.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
AFTER ANY FOG/STRATUS BURNS OFF AROUND 12Z...A SUNNY START SHIFTS
TO CONSIDERABLE AFTERNOON SC WITH DAYTIME HEATING AND CONSIDERABLE
COOLING ALOFT AT 850 MB. NW WIND GUST 15-20 MPH. REFRESHING!
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE SPREADING ACROSS THE REGION THROUGH SATURDAY NIGHT AND
SUNDAY WILL ALLOW FOR PLEASANT CONDITIONS THROUGH THE REMAINDER OF
THE WEEKEND, BUT RETURNING HUMIDITY AND UNSETTLED WEATHER IS
ANTICIPATED FOR NEXT WEEK. INTO SATURDAY NIGHT, HIGH PRESSURE WILL
ALLOW FOR MAINLY CLEAR SKIES, AND WITH A DRY AIRMASS IN PLACE,
TEMPERATURES ARE EXPECTED TO FALL OFF INTO THE 50S ACROSS THE
REGION, WITH PERHAPS SOME UPPER 40S INTO THE SOUTHERN POCONOS.
SUNDAY LOOKS TO BE ANOTHER PLEASANT MID-JUNE DAY WITH HIGH PRESSURE
STRETCHING ACROSS THE REGION ALLOWING FOR MORE SUNSHINE AND
COMFORTABLE HUMIDITY LEVELS.
INTO LATE SUNDAY NIGHT AND MONDAY, HIGH PRESSURE IS FORECAST TO BE
EDGING EAST AND OFFSHORE, ALLOWING A WARM FRONT TO LIFT NORTH OF THE
REGION THROUGH MONDAY. THIS PATTERN WILL ALLOW FOR MORE MOISTURE
ADVECTION INTO OUR AREA THROUGH MIDWEEK, WITH A SOUTH TO SOUTHWEST
FLOW SETTING UP. ALSO FOR THE MIDWEEK PERIOD, A SLOW MOVING COLD
FRONT IS PROGGED TO APPROACH OUR REGION FROM THE WEST, PASSING
ACROSS THE GREAT LAKES AND INTO THE NORTHEAST STATES THROUGH
TUESDAY. THEREAFTER, ANOTHER FRONTAL BOUNDARY WILL BE NEARING THE
REGION INTO WEDNESDAY. ALSO THROUGH THIS PERIOD, THERE LOOKS TO BE
SHORTWAVE ENERGY ALOFT PASSING OVERHEAD, SUPPORTING THE CHANCES FOR
SOME SCATTERED SHOWER/TSTORM ACTIVITY EACH DAY. WHILE IT WILL NOT BE
A COMPLETE WASHOUT THROUGH THIS TIMEFRAME, WE HAVE KEPT MOSTLY
SLIGHT CHANCE TO LOW CHANCE POPS IN PLACE. INTO THURSDAY AND FRIDAY,
HIGH PRESSURE MAY BEGIN TO EDGE SOUTHWARD FROM CANADA, PROVIDING A
POSSIBLE DRYING TREND. THE GFS AND ECMWF DIFFER WITH THE TIMING AND
PLACEMENT OF THIS HIGH PRESSURE TO OUR NORTH, AND WE MOSTLY WENT
WITH WPC GUIDANCE THROUGH THIS TIMEFRAME, KEEPING SOME SLIGHT CHANCE
TO LOW CHANCE POPS INTO THE DAYTIME THURSDAY.
ANOTHER NOTICEABLE TREND FOR THE EARLY TO MIDDLE OF NEXT WEEK WILL
BE ABOVE AVERAGE TEMPERATURES INTO THE UPPER 80S FOR MUCH OF THE
REGION, ESPECIALLY FOR TUESDAY AND WEDNESDAY, WITH INCREASING
HUMIDITY AS FORECAST DEWPOINTS CLIMB BACK INTO THE UPPER 60S. WE
WILL CONTINUE TO MONITOR THIS PERIOD, AS WE MAY ACHIEVE OUR FIRST 90
DEGREE READINGS ACROSS THE REGION, WITH SOME LOW 90S EXPECTED INTO
THE DELMARVA REGION.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...VFR. THE REMAINS OF THE SHOWERS AND TSTORMS MOVE EWD
THRU THE AREA DURING THE EARLY NIGHT AND END BY 08Z SATURDAY. VFR
CIGS EXCEPT IFR CONDS IN SHOWERS AND TSTMS WITH A RISK OF A NW
GUST TO 35 KT THIS EVENING.
PATCHY IFR STRATUS AND FOG MAY FORM LATE .. AFTER THE SHOWERS END.
LIGHT WIND TURN NW LATE.
SATURDAY...AFTER ANY MORNING IFR ST/FOG AT 12Z BURNS OFF...VFR SCT-BKN
AOA 4000FT THRU THE DAY AND A NW WIND GUST 20 KT.
OUTLOOK...
SATURDAY NIGHT THROUGH MONDAY...VFR CONDITIONS ARE EXPECTED.
MONDAY NIGHT THROUGH WEDNESDAY...CONTINUED MAINLY VFR. SOME
SCATTERED SHWRS/TSTORMS ARE POSSIBLE, WITH BRIEF PERIODS OF SUB-VFR.
&&
.MARINE...
SEAS HAVE COME DOWN, SO WE WILL CANCEL THE SCA FOR THE SEAS
ON THE OCEAN.
SATURDAY...WE MAY NEED AN SCA FOR NW WIND GUSTING NEAR 25 KT
BUT NONE ISSUED ATTM.
OUTLOOK...
SATURDAY NIGHT THROUGH MONDAY...SUB-ADVISORY CONDITIONS AS HIGH
PRESSURE BUILDS ACROSS THE REGION AND AREA WATERS.
MONDAY NIGHT THROUGH WEDNESDAY...CONTINUED SUB-ADVISORY CONDITIONS.
ISOLATED TO SCATTERED SHWRS/TSTORMS ARE POSSIBLE.
&&
.HYDROLOGY...
FFA CONTINUES.
STORMS WERE BIGGER THIS AFTERNOON AND PRODUCED ABOUT 1 INCH OF
RAIN IN 30-40 MINUTES. THE 1 HR FLASH FLOOD GUIDANCE WAS LOWERED
LAST NIGHT BY ALMOST AN INCH FOR PORTIONS OF E PA AND FAR NW NJ
WHERE .5 TO 2.5 INCHES OF RAIN OCCURRED LAST NIGHT AND THIS
MORNING.
PWAT IS ROUGHLY 1.6 TO 1.7 THIS EVENING THEN SLOWLY DECREASES TO 1
INCH BY MORNING.
LINES OF SCATTERED HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS ARE STILL
MOVING EAST ACROSS PA IN THE HIGH PWAT AIRMASS. THOSE STORMS SHOULD
BE ON THE WANE AFTER 03Z. STILL... NEED TO BE GUARDED ABOUT TAKING
DOWN THE FFA AT THIS MOMENT....ESPECIALLY IF A BAND CROSSES VERY
VULNERABLE AREAS THAT HAVE ALREADY RECEIVED 2 TO 3 INCHES OF RAIN
TODAY.
PORTIONS OF THE AREA NOT IN THE WATCH CAN PROBABLY HANDLE THESE
RAINFALL RATES EXCEPTING POOR DRAINAGE FLOODING.
&&
.TIDES/COASTAL FLOODING...
ISSUED AN ADVISORY FOR MARGINAL TIDAL FLOODING THIS EVENING ALONG
THE OCEAN AND RELATED BAYS/INLETS AS WELL AS LOWER DELAWARE BAY.
WHERE HIGH TIDE HAS ALREADY OCCURRED, MOST HAVE REACHED THE MINOR
THRESHOLD AND AT LEAST ONE HAS MADE THE MINOR TIDAL THRESHOLD. IN
ADDITION, THE HEAVY RAIN AND HIGH TIDES ARE COMPLICATING FLOODING
AROUND REHOBOTH BAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR PAZ054-055-
060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR NJZ001-007>010-
012-015>019.
COASTAL FLOOD ADVISORY UNTIL 1 AM EDT SATURDAY FOR NJZ012>014-
020>027.
DE...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL 1 AM EDT SATURDAY FOR DEZ002>004.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...KLINE
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...KLINE
AVIATION...DRAG/KLINE
MARINE...DRAG/KLINE
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jun 13, 6:49 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 649 PM EDT FRI JUN 13 2014 DEZ001-NJZ001-007>010-015>019-PAZ054-055-060>062-070-071-101>106- 142300- NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 649 PM EDT FRI JUN 13 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A FEW THUNDERSTORMS MAY ALSO PRODUCE STRONG WINDS THROUGH LATE DAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ013-020>023-027-142300- KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 649 PM EDT FRI JUN 13 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH LATE DAY AND THIS EVENING WITH HEAVY RAIN WHICH COULD LEAD TO SOME FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. A FEW STORMS MAY ALSO PRODUCE STRONG, GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-142300- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 649 PM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH LATE DAY AND THIS EVENING WITH HEAVY RAIN WHICH COULD LEAD TO SOME FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. A FEW STORMS MAY ALSO PRODUCE STRONG, GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-142300- MIDDLESEX- 649 PM EDT FRI JUN 13 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT SATURDAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. A FEW THUNDERSTORMS MAY ALSO PRODUCE STRONG WINDS THROUGH LATE DAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-142300- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 649 PM EDT FRI JUN 13 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH LATE DAY AND THIS EVENING WITH HEAVY RAIN WHICH COULD LEAD TO SOME FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. A FEW STORMS MAY ALSO PRODUCE STRONG, GUSTY WINDS. THE THREAT FOR THE FORMATION OF DANGEROUS RIP CURRENTS TODAY IS MODERATE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-142300- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 649 PM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 13, 6:26 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT FRI JUN 13 2014
NJZ013-014-018>020-022-026-027-140000-
ATLANTIC NJ-CAMDEN NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
626 PM EDT FRI JUN 13 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MONMOUTH...
NORTHERN ATLANTIC...OCEAN...SOUTHEASTERN BURLINGTON AND SOUTHEASTERN
CAMDEN COUNTIES...
AT 624 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM PORT
MONMOUTH TO JACKSONS MILLS TO HAMMONTON. THIS LINE IS MOVING EAST AT
25 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. A QUICK HALF AN INCH OF RAIN IN HALF
AN HOUR IS LIKELY.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR JACKSON...LINCROFT...LEONARDO...AND HOWELL
AROUND 630 PM...WHARTON STATE FOREST...TINTON FALLS...SHREWSBURY...
AND RUMSON AROUND 640 PM...CHATSWORTH AND WEST LONG BRANCH AROUND 650
PM.
LAT...LON 3989 7408 3981 7407 3967 7414 3955 7423
3953 7429 3955 7494 3961 7488 3964 7490
4011 7442 4047 7415 4042 7401 4048 7401
4045 7396 4032 7396
TFGLocal storm report, Jun 13, 7:03 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
703 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND GST READING AIRPORT 40.38N 75.97W
06/13/2014 M53 MPH BERKS PA ASOS
0215 PM FLASH FLOOD READING 40.33N 75.93W
06/13/2014 BERKS PA PUBLIC
MULTIPLE ROADWAYS REPORTED TO BE FLOODED AROUND THE
READING AREA... INCLUDING ROUTE 12. SPRING STREET WAS
CLOSED BETWEEN THE 600 AND 800 BLOCKS WITH THE UNDERPASS
REPORTED TO BE SUBMERGED.
0253 PM TSTM WND GST S ALLENTOWN 40.59N 75.48W
06/13/2014 M54 MPH LEHIGH PA TRAINED SPOTTER
0300 PM FLASH FLOOD NEW HANOVER 40.30N 75.58W
06/13/2014 MONTGOMERY PA 911 CALL CENTER
THE INTERSECTION OF NORTH CHARLOTTE STREET AND KLEMON
ROAD WERE REPORTED TO BE FLOODED.
0300 PM FLASH FLOOD UPPER POTTSGROVE TWP 40.28N 75.64W
06/13/2014 MONTGOMERY PA 911 CALL CENTER
PINE FORD ROAD AT ROUTE 100 WAS REPORTED TO BE FLOODED.
0300 PM LIGHTNING QUAKERTOWN 40.44N 75.35W
06/13/2014 BUCKS PA TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING ON STONEGATE ROAD.
0320 PM TSTM WND GST FORKS TWP 40.73N 75.22W
06/13/2014 M57 MPH NORTHAMPTON PA TRAINED SPOTTER
0320 PM LIGHTNING FORKS TWP 40.73N 75.22W
06/13/2014 NORTHAMPTON PA NEWSPAPER
HIOUSE STRUCK BY LIGHTNING IN FORKS TOWNSHIP.
0354 PM TSTM WND DMG FRANKLIN 40.63N 74.93W
06/13/2014 HUNTERDON NJ MESONET
LARGE LIMBS DOWN..
0400 PM FLOOD ALBURTIS 40.51N 75.60W
06/13/2014 LEHIGH PA TRAINED SPOTTER
WATER FROM MILL CREEK COVERING PART OF INDIAN CREEK RD.
0420 PM TSTM WND GST CHESTER 40.79N 74.69W
06/13/2014 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WIND GUST OF 50 TO 60 MPH.
0430 PM TSTM WND DMG RANDOLPH TWP 40.85N 74.57W
06/13/2014 MORRIS NJ 911 CALL CENTER
TREES DOWN IN RANDOLPH TOWNSHIP.
0435 PM FLASH FLOOD PHILLIPSBURG 40.69N 75.19W
06/13/2014 WARREN NJ 911 CALL CENTER
ROADS CLOSED DUE TO EXCESSIVE SHORT DURATION TSTM
RELATED RAINS.
0435 PM FLASH FLOOD FRANKLIN TWP 40.71N 75.06W
06/13/2014 WARREN NJ 911 CALL CENTER
ROADS CLOSED DUE TO EXCESSIVE SHORT DURATION
THUNDERSTORM RELATED RAINFALL.
0505 PM FLASH FLOOD DOVER 39.16N 75.52W
06/13/2014 KENT DE 911 CALL CENTER
LOOCKERMAN ROAD CLOSED AND RESCUE OF A PERSON STUCK IN
HIGH WATER.
0541 PM FLASH FLOOD METUCHEN 40.54N 74.36W
06/13/2014 MIDDLESEX NJ LAW ENFORCEMENT
FLOODING OF UNDERPASSES ON MAIN ST AND ROUTE 27 DUE TO
SHORT TERM EXCESSIVE RAIN FROM THUNDERSTORMS.
&&
EVENT NUMBER PHI1400298 PHI1400299 PHI1400300 PHI1400302 PHI1400303
PHI1400312 PHI1400301 PHI1400313 PHI1400310 PHI1400304 PHI1400308
PHI1400311 PHI1400305 PHI1400306 PHI1400307 PHI1400309
POSpecial weather statement, Jun 13, 7:56 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT FRI JUN 13 2014
DEZ003-004-140100-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
756 PM EDT FRI JUN 13 2014
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 753 PM EDT...A STRONG THUNDERSTORM WAS NEAR GEORGETOWN...MOVING
NORTHEAST AT 20 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
A SECOND STORM IS CURRENTLY AFFECTING THE BEACHES. FOR YOUR SAFETY...
IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.
THE INLAND STORM WILL BE NEAR GEORGETOWN AROUND 800 PM...DAGSBORO AROUND
815 PM...MILTON AROUND 830 PM...LEWES AROUND 845 PM AND CAPE HENLOPEN
STATE PARK AROUND 900 PM.
LAT...LON 3866 7560 3889 7526 3880 7516 3879 7511
3881 7510 3880 7508 3867 7506 3866 7505
3866 7506 3860 7504 3859 7505 3855 7505
3847 7546
TFGLocal storm report, Jun 13, 8:28 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND GST READING AIRPORT 40.38N 75.97W
06/13/2014 M53 MPH BERKS PA ASOS
0215 PM FLASH FLOOD READING 40.33N 75.93W
06/13/2014 BERKS PA PUBLIC
MULTIPLE ROADWAYS REPORTED TO BE FLOODED AROUND THE
READING AREA... INCLUDING ROUTE 12. SPRING STREET WAS
CLOSED BETWEEN THE 600 AND 800 BLOCKS WITH THE UNDERPASS
REPORTED TO BE SUBMERGED.
0253 PM TSTM WND GST S ALLENTOWN 40.59N 75.48W
06/13/2014 M54 MPH LEHIGH PA TRAINED SPOTTER
0300 PM FLASH FLOOD NEW HANOVER 40.30N 75.58W
06/13/2014 MONTGOMERY PA 911 CALL CENTER
THE INTERSECTION OF NORTH CHARLOTTE STREET AND KLEMON
ROAD WERE REPORTED TO BE FLOODED.
0300 PM FLASH FLOOD UPPER POTTSGROVE TWP 40.28N 75.64W
06/13/2014 MONTGOMERY PA 911 CALL CENTER
PINE FORD ROAD AT ROUTE 100 WAS REPORTED TO BE FLOODED.
0300 PM LIGHTNING QUAKERTOWN 40.44N 75.35W
06/13/2014 BUCKS PA TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING ON STONEGATE ROAD.
0320 PM TSTM WND GST FORKS TWP 40.73N 75.22W
06/13/2014 M57 MPH NORTHAMPTON PA TRAINED SPOTTER
0320 PM LIGHTNING FORKS TWP 40.73N 75.22W
06/13/2014 NORTHAMPTON PA NEWSPAPER
HIOUSE STRUCK BY LIGHTNING IN FORKS TOWNSHIP.
0354 PM TSTM WND DMG FRANKLIN 40.63N 74.93W
06/13/2014 HUNTERDON NJ MESONET
LARGE LIMBS DOWN..
0400 PM FLOOD ALBURTIS 40.51N 75.60W
06/13/2014 LEHIGH PA TRAINED SPOTTER
WATER FROM MILL CREEK COVERING PART OF INDIAN CREEK RD.
0420 PM TSTM WND GST CHESTER 40.79N 74.69W
06/13/2014 E55 MPH MORRIS NJ TRAINED SPOTTER
ESTIMATED WIND GUST OF 50 TO 60 MPH.
0430 PM TSTM WND DMG RANDOLPH TWP 40.85N 74.57W
06/13/2014 MORRIS NJ 911 CALL CENTER
TREES DOWN IN RANDOLPH TOWNSHIP.
0435 PM FLASH FLOOD PHILLIPSBURG 40.69N 75.19W
06/13/2014 WARREN NJ 911 CALL CENTER
ROADS CLOSED DUE TO EXCESSIVE SHORT DURATION TSTM
RELATED RAINS.
0435 PM FLASH FLOOD FRANKLIN TWP 40.71N 75.06W
06/13/2014 WARREN NJ 911 CALL CENTER
ROADS CLOSED DUE TO EXCESSIVE SHORT DURATION
THUNDERSTORM RELATED RAINFALL.
0505 PM FLASH FLOOD DOVER 39.16N 75.52W
06/13/2014 KENT DE 911 CALL CENTER
LOOCKERMAN ROAD CLOSED AND RESCUE OF A PERSON STUCK IN
HIGH WATER.
0505 PM FLASH FLOOD DOVER 39.16N 75.52W
06/13/2014 KENT DE PUBLIC
A FEW BUSES SURROUNDED BY WATER SEVERAL FEET DEEP.
0541 PM FLASH FLOOD METUCHEN 40.54N 74.36W
06/13/2014 MIDDLESEX NJ LAW ENFORCEMENT
FLOODING OF UNDERPASSES ON MAIN ST AND ROUTE 27 DUE TO
SHORT TERM EXCESSIVE RAIN FROM THUNDERSTORMS.
&&
EVENT NUMBER PHI1400298 PHI1400299 PHI1400300 PHI1400302 PHI1400303
PHI1400312 PHI1400301 PHI1400313 PHI1400310 PHI1400304 PHI1400308
PHI1400311 PHI1400305 PHI1400306 PHI1400307 PHI1400314 PHI1400309
STAFFSpecial weather statement, Jun 13, 8:55 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
855 PM EDT FRI JUN 13 2014
DEZ003-004-140230-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
855 PM EDT FRI JUN 13 2014
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUSSEX COUNTY...
AT 851 PM EDT...THE BACK EDGE OF A SERIES OF STRONG THUNDERSTORMS
IN EAST CENTRAL SUSSEX COUNTY WAS NEAR MILLSBORO...MOVING NORTHEAST
AT 15 MPH.
WIND GUSTS UP TO 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR MILLSBORO AROUND 900 PM...MILLVILLE AROUND
920 PM...LONG NECK AROUND 930 PM...DEWEY BEACH AROUND 1000 PM AND
REHOBOTH BEACH AROUND 1010 PM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.
LAT...LON 3867 7537 3878 7508 3867 7506 3866 7505
3866 7506 3865 7505 3860 7505 3860 7504
3859 7505 3856 7505 3850 7529
TFGSpecial weather statement, Jun 13, 9:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 PM EDT FRI JUN 13 2014
NJZ007-PAZ054-055-061-062-140315-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
947 PM EDT FRI JUN 13 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEHIGH...
NORTHAMPTON...SOUTHEASTERN CARBON...SOUTHERN MONROE AND WARREN
COUNTIES...
AT 942 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALNUTPORT...MOVING
EAST AT 25 MPH.
WIND GUSTS BETWEEN 30 AND 40 MPH ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. AN ADDITIONAL QUICK HALF INCH OF
RAIN IS LIKELY ALONG THE PATH OF THIS THUNDERSTORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR CHAPMAN...BATH...STEUBEN...AND STEUBEN AROUND
1000 PM...NAZARETH...ROSSLAND...AND ROSSLAND AROUND 1010 PM...
BELFAST...EASTLAWN GARDENS AND STOCKERTOWN AROUND 1020 PM.
LAT...LON 4108 7498 4080 7487 4078 7490 4077 7490
4060 7563 4080 7570
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:58 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 13, 8:32 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jun 13, 8:55 PM EDT | Special Weather Statement | PHI | Sussex | 95 min |
| Jun 13, 9:02 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
Nearby
Special Weather Statements in Pennsylvania, 2014Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.